MathSciNet Relay Station
MathSciNet bibliographic data
MR2036331 14J28 (14J20)
Shimada, Ichiro Supersingular $K3$ surfaces in odd characteristic and sextic double planes. Math. Ann. 328 (2004), no. 3, 451–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement